# SDR CA060306005

- Difficulty date: January 6, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS350*
- Aircraft time: 5,981 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Lever
- Part number: 350A33105803
- Condition: Worn
- Location: T/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  CONTROL TUBE WORN IN ATTACH POINT OF CONTROL LEVER.   REPLACED LEVER.  (TC NRV 20060306005)
